# SDR DALA2023082406875

- Difficulty date: August 19, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 89,234 hours, 16,326 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 ON WALK AROUND FOUND RT WING L/E SLAT LUB. ACCESS DOOR MISSING. CORRECTIVE ACTION: DISP APPR CDL 57-41-04 NO OTHER PANELS MISSING PLACARD INSTALLED NO M PROCEDURES A/C OK FOR SVC (4923652)
